MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION COVEREDGE MRI; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION COVEREDGE MRI; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-8436-50
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the spinal cord stimulation (scs) patient experienced inadequate pain relief and it was discovered that the implanted paddle lead had migrated three vertebral bodies up.Therefore, the patient underwent a procedure during which two new leads were implanted.The tails of the existing paddle lead were disconnected from the implantable pulse generator (ipg) in order to make room for the new lead additions however, it remained implanted.There were no reported patient complications and the patient was expected to fully recover postoperatively.
 
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred between september 2024 and january 2025.

Brand Name
COVEREDGE MRI
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key21261134
Report Number3006630150-2025-00253
Device Sequence Number11846322
Product Code LGW
UDI-Device Identifier08714729995814
UDI-Public08714729995814
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/20/2024
Device Model NumberSC-8436-50
Device Catalogue NumberSC-8436-50
Device Lot Number7080430
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2025
Initial Report FDA Received Date01/28/2025
Date Device Manufactured11/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale